Clinical assessment scores worksheet with answers

Free printable Clinical assessment scores worksheet: 6 problems from easy to exam level, with an answer key. Print it or save it as a PDF.

For teachers: free to print, copy and use in class. Every new worksheet has new values and its own answer key. A link to ExamProblems on your course page is appreciated.

Name: ____________________   Date: ____________

1.Easy
175107SBPDBPmmHgMAP = ?

Practice exercise (made-up values, not clinical guidance). A patient’s blood pressure is 175/107 mmHg. Find the mean arterial pressure MAP = (SBP + 2·DBP)/3, to the nearest whole mmHg.

SBP 175 mmHgDBP 107 mmHg
MAP = mmHg
2.Easy
110 kg186 cmBMI = kg/m²BMI = ?

Practice exercise (made-up values, not clinical guidance). An adult weighs 110 kg and is 186 cm tall. Find the body mass index BMI = weight (kg)/height (m)². Round to one decimal place.

110 kg186 cm
BMI = kg/m²
3.Medium
H? / 25+D? / 15+Aid? / 30+IV? / 20+G? / 20+MS? / 15Σ?

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Morse fall scale: history of falling in the last 3 months: yes; secondary diagnosis: no; ambulatory aid: holds on to furniture; IV therapy or saline lock: yes; gait: impaired; mental status: knows own limits. Find the Morse total MFS.

0–125
MFS =
4.Medium
3210123RR≤89–1112–2021–24≥25SpO₂≤9192–9394–95≥96air / O₂O₂airSBP≤9091–100101–110111–219≥220HR≤4041–5051–9091–110111–130≥131ACVPUAC, V, P, UT °C≤35.035.1–36.036.1–38.038.1–39.0≥39.1

Practice exercise (made-up values, not clinical guidance). Use the NEWS2 chart (SpO₂ scale 1) for these observations: respiration rate 24/min, SpO₂ 91% on room air, blood pressure 102/62 mmHg, pulse 76/min, alert, temperature 39.6 °C. What is the NEWS2 total score?

RR 24SpO₂ 91%airSBP 102HR 76AT 39.6 °C
NEWS2 =
5.Hard
underweighthealthy weightoverweightobesity class Iobesity class IIobesity class III

Practice exercise (made-up values, not clinical guidance). An adult weighs 141 kg and is 161 cm tall. Calculate the BMI and click the WHO weight category.

141 kg161 cm
  1. 1underweight
  2. 2healthy weight
  3. 3overweight
  4. 4obesity class I
  5. 5obesity class II
  6. 6obesity class III
6.Hard
not at riskmild riskmoderate riskhigh riskvery high risk

Practice exercise (made-up values, not clinical guidance). A practice patient is assessed with the Braden scale: sensory perception: completely limited; moisture: occasionally moist; activity: chairfast; mobility: very limited; nutrition: probably inadequate; friction and shear: potential problem. Use the bands 19–23 not at risk, 15–18 mild, 13–14 moderate, 10–12 high and 9 or below very high. Click the risk level.

  1. 1not at risk
  2. 2mild risk
  3. 3moderate risk
  4. 4high risk
  5. 5very high risk

Answer key

  1. 1. MAP = 130 mmHg
  2. 2. BMI = 31.8 kg/m²
  3. 3. MFS = 95
  4. 4. NEWS2 = 8
  5. 5. obesity class III
  6. 6. high risk

Full step-by-step solutions: practise this topic on examproblems.com.